| Model Number |
380940-50 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the gravity compensation on both surgeon side consoles (ssc) was not functioning as expected.This issue was observed by both the customer.The system was restarted several times, but the problem persisted without any error codes being displayed.Although the surgeons were able to continue working with the system, they expressed a desire to have the issue resolved.The procedure was completed with no reported injury.